# SDR DALA2023041903097

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 88,703 hours, 40,902 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3247 -ATB- FLIGHT RETURNED TO MCI DUE TO RIGHT ENGINE HIGH VIBES INDICATION. CORRECTIVE ACTION: INSPECTED BLADES FOUND TWO FAN BLADES SHINGLED AT MIDSPAN. UN-SHINGLED OVERLAPPED BLADES AND PERFORMED VIBE RUN. NO ABNORMAL VIBES DETECTED. (9983152)
